Mathematics-An open access journal

Research output: Contribution to journalEditorial

Original languageEnglish (US)
Pages (from-to)1-2
Number of pages2
JournalMathematics
Volume1
Issue number1
DOIs
StatePublished - Mar 1 2013
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Mathematics-An open access journal. / Suslov, Sergei.

In: Mathematics, Vol. 1, No. 1, 01.03.2013, p. 1-2.

Research output: Contribution to journalEditorial

Suslov, Sergei. / Mathematics-An open access journal. In: Mathematics. 2013 ; Vol. 1, No. 1. pp. 1-2.
@article{c64abbe95f6f404bb4933158d3b95688,
title = "Mathematics-An open access journal",
author = "Sergei Suslov",
year = "2013",
month = "3",
day = "1",
doi = "10.3390/math1010001",
language = "English (US)",
volume = "1",
pages = "1--2",
journal = "Mathematics",
issn = "2227-7390",
publisher = "MDPI AG",
number = "1",

}

TY - JOUR

T1 - Mathematics-An open access journal

AU - Suslov, Sergei

PY - 2013/3/1

Y1 - 2013/3/1

UR - http://www.scopus.com/inward/record.url?scp=85054236366&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85054236366&partnerID=8YFLogxK

U2 - 10.3390/math1010001

DO - 10.3390/math1010001

M3 - Editorial

AN - SCOPUS:85054236366

VL - 1

SP - 1

EP - 2

JO - Mathematics

JF - Mathematics

SN - 2227-7390

IS - 1

ER -